# SDR V0XD20160526108

- Difficulty date: May 23, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Collar
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND MISSING 1 EACH LOCK FASTENER COLLAR AT FS 333 & WL 72.  INSTALLED LOCK FASTENER COLLAR IAW SRM 51-42-21.  WO 80406 & WC 8078
